The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (985 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 1, 1985, pp. 85–96
DOI: 10.4171/ZAA/139

Published online: 1985-02-28

Asymptotische Eigenwertverteilung des Laplace-Operators in bestimmten unbeschränkten Gebieten mit Neumannschen Randbedingungen und Restgliedabschätzungen

Günter Berger

In the paper, the distribution of the eigenvalues of the Laplacian is investigated in some unbounded domains of $\mathbb R^n$ with Neumann boundary conditions. For certain domains asymptotic formulas with remainder estimates are established. The capital term of the asymptotic coincides in this case with the asymptotic formula of the Laplacian in bounded domains.

No keywords available for this article.

Berger Günter: Asymptotische Eigenwertverteilung des Laplace-Operators in bestimmten unbeschränkten Gebieten mit Neumannschen Randbedingungen und Restgliedabschätzungen. Z. Anal. Anwend. 4 (1985), 85-96. doi: 10.4171/ZAA/139